Review: could Humalog cause Burning sensation?
Summary: Burning sensation is found among people who take Humalog, especially for people who are female, 60+ old, also take medication Lantus, and have Diabetes.
We study 30,096 people who have side effects while taking Humalog from FDA and social media. Among them, 118 have Burning sensation. Find out below who they are, when they have Burning sensation and more.
You are not alone: join a mobile support group for people who take Humalog and have Burning sensation >>>
Humalog has active ingredients of insulin lispro recombinant. It is often used in type 1 diabetes. (latest outcomes from 30,243 Humalog users)
Burning sensation has been reported by people with high blood cholesterol, multiple sclerosis, high blood pressure, pain, rheumatoid arthritis. (latest reports from 23,249 Burning sensation patients)
On Feb, 1, 2015: 30,095 people reported to have side effects when taking Humalog. Among them, 118 people (0.39%) have Burning Sensation.
Time on Humalog when people have Burning sensation * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Burning sensation||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00% |
Gender of people who have Burning sensation when taking Humalog * :
|Burning sensation||63.97%||36.03% |
Age of people who have Burning sensation when taking Humalog * :
|Burning sensation||0.00%||0.83%||0.00%||0.83%||7.44%||12.40%||28.10%||50.41% |
Severity of Burning sensation when taking Humalog ** :
How people recovered from Burning sensation ** :
Top conditions involved for these people * :
- Diabetes mellitus (54 people, 45.76%)
- Cardiac disorder (10 people, 8.47%)
- Neuropathy peripheral (7 people, 5.93%)
- Breast cancer (7 people, 5.93%)
- Angiogram (7 people, 5.93%)
Top co-used drugs for these people * :
- Lantus (56 people, 47.46%)
- Humulin n (33 people, 27.97%)
- Aspirin (26 people, 22.03%)
- Humulin r (25 people, 21.19%)
- Actos (16 people, 13.56%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Burning Sensation while taking Humalog?
You are not alone! Join a mobile support group:
- support group for people who take Humalog and have Burning Sensation
- support group for people who take Humalog
- support group for people who have Burning Sensation
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I have acid reflux and when i belch i get this heartburn pain on the left side of my breast. is this normally? i am in my 60's.
I am in my 60's have been able to deal with acid reflux. I am 30 pounds overweight and need to lose weight because it is adding to increased acid reflux and now I get burning sensation in left breast when I belch.
I want to know if the burning is caused by acid reflux and mastitis? How do I deal with them both holistically? I know I have to lose weight but what foods/diet. I am also an extremely stressed person due to work and home.
thank you for your comments and suggestions.
- What to do on preventing hair loss -lantus & humalog user (2 answers)
Diagnosed at the end of June 2013. 12 year old that now have significant hair loss. Blood sugar range from 70's to 174. She is taking Biotin supplement and using shampoo and conditioner of Biotin brand. Thyroid test came back normal. Used to have thick hair- now is very thin and coming off in chuncks. Washing hair once a week. Please advise if anyone has experienced hair loss. How long did it last and does the hair regrows. Thanks
- I took keppra for seizure disorder and developed a severe rash with blisters, peeling skin, redness, fever.
On April 1st I blacked out suddenly while driving my car.The neurologist said I had a seizure disorder according to findings on my EEG. Little information was given, but a prescription for 1 gram of Keppra per day was given. Immediately I became ill after taking the Keppra...nausea, vomiting, chills, fever, weakness. After two weeks of being ill I stopped taking the drug. Gradually,I felt better.About 2.5 weeks after stopping the drug I developed a very red rash with blisters, itching, and it looked like I had been scalded.My skin peeled. Fever returned. I went to the ER in a small community and was told it was a YEAST infection.I knew this was not right and went to a major teaching hospital where I was treated for Stevens-Johnson Syndrome. I am now having kidney function issues. I've had Polycythemia vera for 11 years.It is a rare,incurable cancer,but I have had excellent care.Because this neurologist did not review my drug list or allergies and cancer treatment, I suffered and will have to deal with the consequences of his lack of attention to someone who is already chronically ill. If he had looked at my drug allergies he would have seen Lamectil on the list, too. I've wondered if this will shorten my life.
More questions for: Humalog, Burning sensation
More reviews for: Humalog, Burning sensation
Comments from related studies:
From this study (3 days ago):
I have bloating and burning on my left side at the bottom of my ribs and wondered if it could be intestinal angioedema caused by the enalapril.
From this study (4 days ago):
This has been going on for years. Also had neck surgery in 2011 now my hands will go numb from time to time. also my feet and legs go numb also. Was diagnosed with DDD and also my knees with CMP. Do have that sensation of dizziness or like being "drunk" but I don't drink.
From this study (1 week ago):
I have been taking tamiflu for 3 days
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.